# SDR ASOA2015050412734

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 29,622 hours, 27,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 72776
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CENTER CABIN INOPERATIVE.  R & R EMERGENCY LIGHTS BATTERY PACK NR 2 IAW AMM 33-51-04.  OPS CHECK GOOD IPC REF 33-51-04, ITEM 4.
